# SDR HNAA2019021500045

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 45,691 hours, 41,679 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Condition: Failed
- Location: Stab Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  631     30-10  1867972  13FEB19  PHL  CLOSE
      STAB A/ICE FAIL MESSAGE APPEARED ON EICAS. RAN QRH B
      ROUGHT POWER LEVER UP INDICATION REMAINED ON.
FACT  13FEB19  18:06  PHL
            FOLLOWED FIM TASK 30-12-00-810-803-A RNR K0552 RELAY
             AS REQUIRED GROUND RAN BOTH ENGINE WITH BLEEDS ON O
            PS CHECK PER AMM 30-80-00-700-801-A GOOD ON GROUND O
            K FOR SERVICE.
